CureZone   Log On   Join
Jazzydude, we could use your help here...
 
sadbuttrue Views: 863
Published: 4 years ago
 
This is a reply to # 2,388,353

Jazzydude, we could use your help here...


See if you can get in touch with Jazzydude on this forum. He had all the worst eye symptoms after taking meds. He attributed it to ivermectin. I have read about these same eye problems many many times over the years. USUALLY, they clear up completely and pretty quickly. Jazzydude had a different experience. I think his input would be helpful to you.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

6.375 sec, (1)